# SDR UPS06M46731

- Difficulty date: January 25, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STABILIZER BARREL NUT HOLE NR 11L EXISTING REPAIR BUSHING FOUND CORRODED.  CORRODED REPAIR SLEEVE BUSHING REMOVED.  CORROSION AT BORE REMOVED, REMANING BLEND OUT AT BORE 0.050" DEEP, EXCEEDED LIMIT.  VISUAL INSPECTION CARRIED OUT, NO CORROSION FOUND.  BORE BOTTOM PERIPHERY RADIUSES, BLEND OUT AND SMOOTHENED.  REPAIR SLEEVE BUSHING FAB AND PROTECTED.  SEALANT AND PRIMER APPLIED.  REPAIR CARRIED OUT AT BARREL NUT BORE NR 11L IS ACCEPTABLE EN1051-06.
